Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/18921
Title: Vector optimization problems with nonconvex preferences
Authors: Huang, NJ
Rubinov, AM
Yang, XQ 
Keywords: Nonconvex cone
Vector complementarity problem
Vector optimization problem
Vector variational inequality
Issue Date: 2008
Publisher: Springer
Source: Journal of global optimization, 2008, v. 40, no. 4, p. 765-777 How to cite?
Journal: Journal of Global Optimization 
Abstract: In this paper, some vector optimization problems are considered where pseudo-ordering relations are determined by nonconvex cones in Banach spaces. We give some characterizations of solution sets for vector complementarity problems and vector variational inequalities. When the nonconvex cone is the union of some convex cones, it is shown that the solution set of these problems is either an intersection or an union of the solution sets of all subproblems corresponding to each of these convex cones depending on whether these problems are defined by the nonconvex cone itself or its complement. Moreover, some relations of vector complementarity problems, vector variational inequalities, and minimal element problems are also given.
URI: http://hdl.handle.net/10397/18921
DOI: 10.1007/s10898-006-9113-1
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Last Week
0
Last month
0
Citations as of Apr 18, 2017

WEB OF SCIENCETM
Citations

9
Last Week
0
Last month
0
Citations as of Apr 19, 2017

Page view(s)

24
Last Week
1
Last month
Checked on Apr 23, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.